Alert archive / Wisconsin / Wind Chill Advisories in 2014
Wind Chill Advisory 11, NWS Green Bay, WI
NWS Green Bay, WI issued this wind chill advisory at Feb 6, 2014, 2:10 PM CST for 22 counties in Wisconsin. It took effect at Feb 6, 2014, 9:00 PM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2014, 2:10 PM CST (20:10 UTC)
- In effect from
- Feb 6, 2014, 9:00 PM CST
- Expired
- Feb 7, 2014, 10:35 AM CST
- In force
- 14 hr
- Issued by
- NWS Green Bay, WI
All 22 counties
Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 768 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
110 WWUS43 KGRB 062010 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 210 PM CST THU FEB 6 2014 ...DANGEROUS WIND CHILLS EXPECTED TONIGHT... .SUBZERO TEMPERATURES COMBINED WITH WEST WINDS OF 10 TO 15 MPH WILL PRODUCE WIND CHILLS OF 20 TO 35 BELOW ZERO LATER TONIGHT THROUGH LATE FRIDAY MORNING. WIZ005-010>013-018>021-030-031-035>037-045-070415- /O.NEW.KGRB.WC.Y.0011.140207T0300Z-140207T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 210 PM CST THU FEB 6 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST FRIDAY. * WIND CHILL VALUES OF 25 TO 35 BELOW ZERO ARE LIKELY LATE THIS EVENING THROUGH FRIDAY MORNING. * WIND CHILLS THIS COLD CAN CAUSE FROSTBITE IN 10 TO 15 MINUTES IF NOT APPROPRIATE CLOTHING IS NOT WORN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ022-038>040-048>050-073-074-070415- /O.NEW.KGRB.WC.Y.0011.140207T0600Z-140207T1800Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 210 PM CST THU FEB 6 2014 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY. * WIND CHILL VALUES OF 20 TO 30 BELOW ZERO ARE LIKELY. * WIND CHILLS SUCH AS THESE CAN CAUSE FROSTBITE IN 15 TO 20 MINUTES IF APPROPRIATE CLOTHING IS NOT WORN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
4 follow-up statements
217 WWUS43 KGRB 062032 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 232 PM CST THU FEB 6 2014 ...DANGEROUS WIND CHILLS EXPECTED TONIGHT... .SUBZERO TEMPERATURES COMBINED WITH WEST WINDS OF 10 TO 15 MPH WILL PRODUCE WIND CHILLS OF 20 TO 35 BELOW ZERO LATER TONIGHT THROUGH LATE FRIDAY MORNING. WIZ005-010>013-018>021-030-031-035>037-045-070445- /O.CON.KGRB.WC.Y.0011.140207T0300Z-140207T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 232 PM CST THU FEB 6 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST FRIDAY... * WIND CHILL VALUES OF 25 TO 35 BELOW ZERO ARE LIKELY LATE THIS EVENING THROUGH FRIDAY MORNING. * WIND CHILLS THIS COLD CAN CAUSE FROSTBITE IN 10 TO 15 MINUTES IF APPROPRIATE CLOTHING IS NOT WORN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ022-038>040-048>050-073-074-070445- /O.CON.KGRB.WC.Y.0011.140207T0600Z-140207T1800Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 232 PM CST THU FEB 6 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY... * WIND CHILL VALUES OF 20 TO 30 BELOW ZERO ARE LIKELY. * WIND CHILLS SUCH AS THESE CAN CAUSE FROSTBITE IN 15 TO 20 MINUTES IF APPROPRIATE CLOTHING IS NOT WORN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
885 WWUS43 KGRB 070417 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1017 PM CST THU FEB 6 2014 ...DANGEROUS WIND CHILLS EXPECTED TONIGHT... .SUBZERO TEMPERATURES COMBINED WITH WEST WINDS OF 10 TO 15 MPH WILL PRODUCE WIND CHILLS OF 20 TO 35 BELOW ZERO LATER TONIGHT THROUGH LATE FRIDAY MORNING. WIZ005-010>013-018>021-030-031-035>037-045-071800- /O.CON.KGRB.WC.Y.0011.000000T0000Z-140207T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 1017 PM CST THU FEB 6 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY... * WIND CHILL VALUES OF 25 TO 35 BELOW ZERO ARE LIKELY LATE THIS EVENING THROUGH FRIDAY MORNING. * WIND CHILLS THIS COLD CAN CAUSE FROSTBITE IN 10 TO 15 MINUTES IF APPROPRIATE CLOTHING IS NOT WORN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ022-038>040-048>050-073-074-071800- /O.CON.KGRB.WC.Y.0011.140207T0600Z-140207T1800Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1017 PM CST THU FEB 6 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY... * WIND CHILL VALUES OF 20 TO 30 BELOW ZERO ARE LIKELY. * WIND CHILLS SUCH AS THESE CAN CAUSE FROSTBITE IN 15 TO 20 MINUTES IF APPROPRIATE CLOTHING IS NOT WORN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MPC
200 WWUS43 KGRB 070922 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 322 AM CST FRI FEB 7 2014 ...DANGEROUS WIND CHILLS EXPECTED THIS MORNING... .SUBZERO TEMPERATURES COMBINED WITH WEST WINDS OF 5 TO 15 MPH WILL PRODUCE WIND CHILLS OF 20 BELOW TO 35 BELOW ZERO THIS MORNING. WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-071800- /O.CON.KGRB.WC.Y.0011.000000T0000Z-140207T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 322 AM CST FRI FEB 7 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND CHILL VALUES OF 20 BELOW TO 35 BELOW ZERO ARE LIKELY THROUGH LATE MORNING. * WIND CHILLS THIS LOW CAN CAUSE FROSTBITE ON EXPOSED SKIN IN 15 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TSK
861 WWUS43 KGRB 071635 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1035 AM CST FRI FEB 7 2014 ...WIND CHILL ADVISORY HAS ENDED... .WHILE IT REMAINS BITTERLY COLD...WIND CHILLS HAVE WARMED ABOVE 20 BELOW ZERO AND THE WIND CHILL ADVISORY HAS ENDED. WINDS CHILLS OF 5 TO 15 BELOW ZERO WILL CONTINUE THROUGH THE AFTERNOON HOURS SO DRESS WARMLY IF YOU WILL BE OUTSIDE. WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-071745- /O.CAN.KGRB.WC.Y.0011.000000T0000Z-140207T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1035 AM CST FRI FEB 7 2014 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WIND CHILL ADVISORY. WINDS CHILLS HAVE WARMED ABOVE 20 BELOW ZERO SO THE ADVISORY HAS ENDED. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 6, 11:56 AM CST, 2 hours 14 minutes earlier.
Area forecast discussion, Feb 6, 11:56 AM CST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1156 AM CST THU FEB 6 2014 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND FRIDAY ISSUED AT 303 AM CST THU FEB 6 2014 TEMPERATURES AND WIND CHILL HEADLINES ARE THE MAIN FCST CONCERNS DURING THIS PERIOD. AN UPPER LEVEL TROF WAS PRODUCING MOSTLY CLOUDY SKIES AND PATCHY FLURRIES OVER THE RGN EARLY THIS MORNING. CLOUDS HAD CLEARED OVER PARTS OF CENTRAL WI...BUT LIGHT WEST WINDS HAD PREVENTED TEMPS FROM TANKING THERE. WIND CHILLS AROUND 20 BLO ZERO WERE OCCURRING OVER MUCH OF NC/C WI...WHERE A WIND CHILL ADVISORY WAS IN EFFECT. HAVE TWEAKED THE WIND CHILL ADVISORY THIS MORNING...EXTENDING THE EXPIRATION TIME UNTIL 17Z...AND ADDING LANGLADE COUNTY. WIND CHILLS TO 20 BLO TO 30 BLO ZERO WILL CONTINUE FOR MOST OF THE MORNING. FLURRIES ASSOC WITH THE UPPER TROF SHOULD TAPER OFF OVER NORTHERN WI THIS MORNING...WITH A GRADUAL DECREASE IN CLOUDS EXPECTED DURING THE AFTERNOON. A BLEND OF THE BETTER PERFORMING GUIDANCE SETS SUPPORT HIGH TEMPS IN THE SINGLE DIGITS AND LOWER TEENS TODAY. THE PRESSURE GRADIENT WILL TIGHTEN THIS AFTERNOON...CAUSING WEST WINDS TO INCREASE TO 10 TO 20 MPH. CLEAR TO PARTLY CLOUDY SKIES WILL ALLOW TEMPS TO DROP INTO THE SINGLE DIGITS AND LOWER TEENS BLO ZERO TONIGHT. THE COLD TEMPS... COMBINED WITH STEADY WEST WINDS OF 10 TO 15 MPH...WILL RESULT IN WIND CHILLS OF 20 BLO TO 35 BLO ZERO...COLDEST IN NC WI. WILL LET THE DAY SHIFT ISSUE THE WIND CHILL ADVISORY FOR TONIGHT AND FRIDAY MORNING...AFTER THE CURRENT HEADLINES EXPIRE. SUNNY SKIES AND BRISK WEST WINDS WILL BE FOUND ACROSS THE REGION ON FRIDAY...WITH HIGHS ONLY REACHING THE LOWER TO MIDDLE TEENS. .LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY ISSUED AT 303 AM CST THU FEB 6 2014 DO NOT WANT TO SOUND LIKE A BROKEN RECORD...BUT WELL BELOW NORMAL TEMPERATURES WILL CONTINUE THROUGH TUESDAY. TEMPERATURES SHOULD RETURN CLOSER TO NORMAL...BUT STILL BELOW NORMAL ON WEDNESDAY. IT APPEARS NEXT THURSDAY WILL BE THE WARMEST DAY...BUT DO NOT GET USED TO IT AS TEMPERATURES WILL TAKE THE POLAR PLUNGE AGAIN. FOR FRIDAY NIGHT...IT APPEARS CLOUDS WILL BE SLOW TO ARRIVE AND WINDS SHOULD GO FAIRLY LIGHT. SOUNDS LIKE A PERFECT SETUP FOR TEMPERATURES TO TANK...ESPECIALLY IN OUR TYPICAL COLD SPOTS. LOWERED MINIMUM TEMPERATURES BY SEVERAL DEGREES AND MAY NOT BE ENOUGH DEPENDING ON WINDS AND AMOUNT OF SKY COVER AFTER MIDNIGHT. THE ONLY WEATHER MAKER OF CONCERN WILL MOVE ACROSS THE REGION SATURDAY INTO SATURDAY EVENING. LIKE THE PREVIOUS SHIFT...TOOK A COMPROMISE ON HOW FAR NORTH TO TAKE THE SNOW FROM THE WRF/ECMWF/GFS/CANADIAN MODELS. CURRENT THINKING THAT THERE WILL BE ONE TO TWO INCHES OF SNOW GENERALLY SOUTH OF HIGHWAY 29. EXCEPT FOR SOME LIGHT LAKE EFFECT SNOW SHOWERS OR FLURRIES LATE SATURDAY NIGHT AND SUNDAY ACROSS THE FAR NORTH...DRY AND COLD CONDITIONS WILL PREVAIL. BEYOND SUNDAY...DEPENDING ON SKY COVER AND WINDS...PRETTY SURE SOME NIGHTS MAY NOT BE COLD ENOUGH. CURRENT FORECAST IS A GOOD STARTING POINT BUT LATER SHIFTS CAN PINPOINT NIGHTS WHERE TEMPS WILL GO INTO A FREE FALL. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1156 AM CST THU FEB 6 2014 GOOD FLYING WEATHER EXPECTED ACROSS THE REGION THIS AFTERNOON AND EVENING WITH MOSTLY CLEAR SKIES AND GREAT VISIBILITY. AN APPROACHING COLD FRONT COULD BRING SEVERAL HOURS OF SCATTERED TO BROKEN CLOUDS BETWEEN 2000 AND 3000 FEET LATER TONIGHT ALONG WITH LOW LEVEL WIND SHEAR (WEST WINDS AROUND 35 KTS AT 1500 FT AGL AND SFC WINDS AROUND 10 KNOTS.) VFR EXPECTED FRIDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KIECKBUSCH LONG TERM......ECKBERG AVIATION.......RDM
Hazardous weather outlook, Feb 6, 3:11 AM CST, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 311 AM CST THU FEB 6 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-070915- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 311 AM CST THU FEB 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT WIND CHILLS OF 20 BELOW TO 30 BELOW ZERO WILL CONTINUE ACROSS MUCH OF CENTRAL AND NORTH CENTRAL WISCONSIN THIS MORNING. A WIND CHILL ADVISORY IS IN EFFECT FOR THOSE AREAS. WIND CHILL READINGS ARE EXPECTED TO FALL TO 20 BELOW TO 35 BELOW ZERO TONIGHT INTO FRIDAY MORNING. A WIND CHILL ADVISORY WILL LIKELY BE NEEDED FOR THE ENTIRE FORECAST AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HAZARDOUS TRAVEL IS POSSIBLE SATURDAY INTO SATURDAY EVENING... ESPECIALLY SOUTH OF HIGHWAY 29...WHERE 1 TO 2 INCHES OF SNOW WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE. LESS SNOW IS EXPECTED FARTHER NORTH...WITH LITTLE OR NO ACCUMULATION ANTICIPATED NEAR THE UPPER MICHIGAN BORDER. THE COLD WEATHER WILL CONTINUE THROUGH TUESDAY...WITH SOME MODERATION IN TEMPERATURES WEDNESDAY INTO THURSDAY. TEMPERATURES ARE EXPECTED TO PLUNGE AGAIN LATE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-070915- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 311 AM CST THU FEB 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. TSK/RE
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 4:58 PM CST | Small Craft Advisory | GRB | 23 hr |
Nearby
Wind Chill Advisories in Wisconsin, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.